Proceedings of the Japan Academy, Series A, Mathematical Sciences

Convergence in the space of Fourier hyperfunctions

Stevan Pilipović and Bogoljub Stanković

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 73, Number 3 (1997), 33-35.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510074

Digital Object Identifier
doi:10.3792/pjaa.73.33

Mathematical Reviews number (MathSciNet)
MR1453524

Zentralblatt MATH identifier
0904.46028

Citation

Pilipović, Stevan; Stanković, Bogoljub. Convergence in the space of Fourier hyperfunctions. Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 3, 33--35. doi:10.3792/pjaa.73.33. https://projecteuclid.org/euclid.pja/1195510074


Export citation

References

  • [1] A. Kaneko : On the structure of Fourier hyperfunctions. Proc. Japan Acad., 48A, 651-653 (1972).
  • [2] A. Kaneko : Representation of hyperfunctions by measures and some of its applications. J. Fac. Sci. Univ. Tokyo, Sec. IA, 19 (3), 321-352 (1972).
  • [3] A. Kaneko: Introduction to Hyperfunctions. Kluwer Academic Publishers, Dordrecht (1988).
  • [4] T. Kawai: On the theory of Fourier hyperfunctions and its applications to partial differential equations with costant coefficients. J. Fac. Sci. Univ. Tokyo, Sec. IA, 17, 467-517 (1970).
  • [5] M. Sato : Theory of hyperfunctions. Sugaku, 10, 1-27 (1958) (in Japanese).
  • [6] V. V. Zharinov: Laplace transform of Fourier hyperfunctions and other close classes of analytical functionals. Teor. Math. Phys., T. 33, N. 3, 291-308 (1977) (in Russian).